# SDR 0102939852

- Difficulty date: April 25, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 61,190 hours, 63,934 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During L check at Dothan, found .071" thick aluminum doubler cracked at the upper FWD corner of entry door jamb. Fabricated repair doublers and installed per EA98-182679.
